EconPapers    
Economics at your fingertips  
 

The numerical solution of random initial-value problems

D.G. Harlow and T.J. Delph

Mathematics and Computers in Simulation (MATCOM), 1991, vol. 33, issue 3, 243-258

Abstract: We outline a numerical technique for the solution of systems of nonlinear ordinary differential equations containing arbitrary numbers of random parameters and random initial conditions. The random parameters are restricted to be time-independent, and hence, stochastic processes are excluded from consideration. Depending upon the number of random initial conditions and parameters relative to the number of dependent variables, this technique yields either the joint probability density function for the dependent variables or the marginal probability density functions for individual dependent variables.

Date: 1991
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549190122J
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:33:y:1991:i:3:p:243-258

DOI: 10.1016/0378-4754(91)90122-J

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:33:y:1991:i:3:p:243-258